MAUDE Adverse Event Report: MEDCOMP 8F X 18CM HEMO-CATH; HEMO-CATH LT

MEDCOMP 8F X 18CM HEMO-CATH; HEMO-CATH LT
Model Number SL18P
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/01/2018
Type of Reportable Event Malfunction
Event or Problem Description
Cracked hub discovered with back blood flow.Visualized under fluoroscopy and dye.(cross lumen leak).
 
Additional Manufacturer Narrative
A review of the manufacturing records for this device showed the device was manufactured according to specification.Based on the record review and the evaluation of the returned device a definitive root cause cannot be determined.

Brand Name
8F X 18CM HEMO-CATH
Common Device Name
HEMO-CATH LT
Manufacturer (Section D)
MEDCOMP
1499 delp drive
harleysville PA 19438
MDR Report Key8439694
Report Number2518902-2019-00017
Device Sequence Number13898281
Product Code MSD
UDI-Device Identifier00884908045444
UDI-Public884908045444
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K893439
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberSL18P
Device Catalogue NumberSL18P
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/22/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/22/2019
Supplement Date Received by Manufacturer02/22/2019
Initial Report FDA Received Date03/21/2019
Supplement Report FDA Received Date08/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age2 YR